# SDR SIMA20151010003

- Difficulty date: October 10, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 29,780 hours, 25,783 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Jammed
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR JAMMED, HANDLE MOVES A FEW INCHES, THE TWO RAMP PERSONNEL PULLED DOOR TO OPEN FROM OUTSIDE.  REINSTALLED MAIN DOOR INTERNAL ACTUATING HANDLE IAW AMM 52-18-05.  OPERATIONS CHECKED GOOD.
